On vector-valued modular forms and their Fourier coefficients

Volume 110 / 2003

Marvin Knopp, Geoffrey Mason Acta Arithmetica 110 (2003), 117-124 MSC: Primary 11F11. DOI: 10.4064/aa110-2-2

Authors

  • Marvin KnoppDepartment of Mathematics
    Temple University
    Philadelphia, PA 19122-6094, U.S.A.
  • Geoffrey MasonDepartment of Mathematics
    University of California
    Santa Cruz, CA 95064, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image